# SDR 200600294

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 80,125 hours, 19,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2360 BULKHEAD LOWER AFT CHORD CORROSION.  THIS PROVIDES INSTRUCTIONS TO REPAIR THE BS 2360 BULKHEAD LOWER AFT CHORD BY REMOVING THE CORROSION, TRIMMING OUT THE TOOLING MARK, HFEC INSPECTING TO CONFIRM CORROSION AND CRACK FREE, INSTALL REPAIR STRAPS TO RESTORE STRUCTURAL INTEGRITY, AND INSTALL FREEZE PLUGS IN OVERSIZE FASTENER HOLES.
